# SDR SWAA2014022625550

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 25,276 hours, 15,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY BATTERY FAILED CAPACITY CHECK BETWEEN ROW 8 TO ROW 13.  R & R BATTERY PACK IAW AMM.
